# SDR SWAA2016081654861

- Difficulty date: July 20, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 60,488 hours, 47,218 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER T/E SKIN CRACKED AT RSS 238.84 TO RSS 249.04, FORWARD AND AFT OF 1 EA FASTENER HOLE.  REPAIRED SKIN IAW ER AND EA.
